Journal article icon

Journal article

Solving two-parameter eigenvalue problems using an alternating method

Abstract:

We present a new approach to compute selected eigenvalues and eigenvectors of the two-parameter eigenvalue problem. Our method requires computing generalized eigenvalue problems of the same size as the matrices of the initial two-parameter eigenvalue problem. The method is applicable for right definite problems, possibly after performing an affine transformation. This includes a class of Helmholtz equations when separation of variables is applied. We provide a convergence proof for extremal e...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1016/j.laa.2022.02.024

Authors


More by this author
Role:
Author
ORCID:
0000-0002-0732-5719
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
Linear Algebra and its Applications More from this journal
Volume:
643
Pages:
137-160
Publication date:
2022-02-24
Acceptance date:
2022-02-19
DOI:
ISSN:
0024-3795
Language:
English
Keywords:
Pubs id:
1241198
Local pid:
pubs:1241198
Deposit date:
2022-02-25

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP